# SDR QXEA2009101900813

- Difficulty date: October 16, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,141 hours, 14,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON STR 26R DOUBLER ATTACHING FLANGE AND WEBBING AT FS 333.  REMOVED RIVETS FOR ACCESS, BLENDED CORROSION IAW SRM 51-21-06.  PERFORMED LPI ON STR, NO CORROSION FOUND  DAMAGE FOUND TO BE WITHIN LIMITS IAW LPI NDTM 51-20-006 AND REO 670-53-21-503.  TREATED, PRIMED IAW SRM 51-21-11 AND 51-25-06.  INSTALLED FASTENERS IAW SRM 51-42-06, 51-42-21, PAINTED REPAIR IAW SRM 51-25-16.
